Citation: Canamla. "Lasting Effects of Single Dose: An Experience with Topiramate (exp107781)". Erowid.org. Jul 12, 2018. erowid.org/exp/107781
||Pharms - Topiramate
I was given this drug for complex migraines and the morning after the first dose resulted in altered consciousness and anisocoria where the left eye was dilated and less reactive to light than the other eye. I was promptly told to discontinue the drug by my doctor and have ever since had more blurred vision - slight double vision at times - and a frequent manifestation of the conditions mentioned. I've had people mention the anisocoria many times, always the same effect. It continues to burden me with a majorly frequent 'haze' of altered consciousness, or a 'dopey' feeling.
There doesn't seem to be any functional debilitation from the drug aside from the mentioned persistent dopey feeling, however it is very bothersome to the point that I am considering taking legal actions, but haven't yet due to the lack of extremes I feel would be necessary. There are some cognitive and memory effects which are apparent but may be due to use of marijuana and tobacco coupled with poor lifestyle behaviors such as losing sleep and eating infrequently and low nutritional value.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.